| Model Number |
3166 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/31/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's lead migrated.X-ray imaging revealed migration of the left supraorbital lead migrated.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the lead was repositioned to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.